# SDR VNAA20250525012

- Difficulty date: March 28, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035101001
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON FUSELAGE SKIN LOCATED BTW FS1000 / FS1015 AND STGR1R / STGR2R.   PROTUBERANCE ON FUSELAGE SKIN LOCATED BTW FS1000 / FS1015 AND STGR1R / STGR2R WAS REPAIRED PER REO 670-51-00-085 REV - A AND PER REO 670-53-61-2496 REV. - .
